# SDR SWAA2021101422718

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB RIB 129.50 LOWER I/B CORD HAS CRACK INDICATION IN ONE HOLE AFT OF VERTICAL STIFFENER.  CUT OUT LOWER CHORD DAMAGE IAW SRM 55-10-09-2R-5.  ACCOMPLISHED NDT ON DAMAGE CUT-OUT AREA.. NO DEFECTS NOTED PER NDT PART 6; 51-00-00 PROCEDURE 23. ALL OTHER NDT WAS ACCOMPLISHED ON TASK CARD  TTG8Q006JF36.   LAID OUT AND PILOT DRILLED RIB AND T-SECTION IAW SRM 55-10-09-2R-5.   LAID OUT AND PILOT DRILLED RIB AND T-SECTION IAW SRM 55-10-09-2R-5. C/W INSPECTION.  FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-5.  INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5.  REPAIRED RIB IAW SRM 55-10-09-2R-5.
